# SDR 07FDEA01346

- Difficulty date: April 4, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 55,785 hours, 35,085 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: 65299946
- Condition: Failed
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR OPENED UPON TOUCHDOWN.  AFTER FURTHER INSP FOUND THE UPPER GUIDE ARM WORN CAUSING THE DOOR OPEN LOCK NOT TO WORK AND DOOR HARD TO CLOSED.  REMOVED AND REPLACED THE UPPER GUIDE ARM IAW 727 M/M 52-11-001-5.  OPS CHECK GOOD OF THE DOOR OPERATION A/C OK FOR CONT SERVICE.
